Search Results

You are looking at 1 - 1 of 1 items for :

  • t-restricted optimal pebbling x
Clear All
Open access

Robert A. Beeler, Teresa W. Haynes and Kyle Murphy

R eferences [1] R.A. Beeler, T.W. Haynes and K. Murphy, An introduction to t-restricted optimal rubbling , Congr. Numer., to appear. [2] C. Belford and N. Sieben, Rubbling and optimal rubbling of graphs , Discrete Math. 309 (2009) 3436–3446. doi:10.1016/j.disc.2008.09.035 [3] T.A. Clarke, R.A. Hochberg and G.H. Hurlbert, Pebbling in diameter two graphs and products of paths , J. Graph Theory 25 (1997) 119–128. doi:10.1002/(SICI)1097-0118(199706)25:2⟨119::AID-JGT3⟩3.0.CO;2-P [4] R. Feng and J.Y. Kim, Graham’s pebbling conjecture on